# SDR 4DPA2025071870001

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N934JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 33,963 hours, 36,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 12019607001
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- DURING THE FINAL 1000 FEET OF THE CLIMB TO FL 360. WE HEARD WHAT SOUNDED LIKE A TEA KETTLE ABOUT TO BOIL OVER. AT 7.8 DELTA PRESSURE THE SOUND WENT FROM A WHISTLE TO A FULL VIBRATION THAT SOUNDED THROUGHOUT THE CABIN. THE SOUND ORIGINATED FROM THE MAIN CABIN DOOR. REQUESTED DESCENT DOWN TO FL340 WHERE THE SOUND HADN’T STARTED. DURING THE DESCENT THE CABIN ALTITUDE STARTED CLIMBING AT A RATE OF 2000 VERTICAL SPEED. THINKING WE MIGHT BE LOSING THE CABIN PRESSURE WE CONTINUED DESCENT TO 10,000 AND RETURNED TO DALLAS.  MX TROUBLESHOT TO BAD MCD SEAL. R&R'D DOOR SEAL ALL OPS AND LEAK CHECKS GOOD.
